Psych Central

Go Back   Forums at Psych Central > >



advertisement
Reply
 
Thread Tools Display Modes
Old 11-28-2018, 08:09 PM   #1
InfiniteSadness
Grand Member
InfiniteSadness has no updates.
 
Member Since: Aug 2012
Location: USA
Posts: 946
My Mood: Klonopin Feels like it's Making me Dumber

5 yr Member
58 hugs
given
PC PoohBah!
Default Klonopin Feels like it's Making me Dumber

I read that this is common with benzos over a long time.
that's great, Now I probably have a form of brain damage.
InfiniteSadness is offline   Reply With Quote

advertisement
Old 11-28-2018, 08:56 PM   #2
Guiness187055
Grand Magnate
 
Guiness187055's Avatar
Guiness187055 Is sedated
 
Member Since: Mar 2017
Location: Florida
Posts: 4,520 (SuperPoster!)
My Mood: Klonopin Feels like it's Making me Dumber

2 yr Member
690 hugs
given
PC PoohBah!
Default Re: Klonopin Feels like it's Making me Dumber

Slowly wean yourself off of the benzo if you think it will make you feel better. Just tell your doctor that you want to SLOWLY wean off.
Guiness187055 is online now   Reply With Quote
Old 11-29-2018, 08:57 AM   #3
InfiniteSadness
Grand Member
InfiniteSadness has no updates.
 
Member Since: Aug 2012
Location: USA
Posts: 946
My Mood: Klonopin Feels like it's Making me Dumber

5 yr Member
58 hugs
given
PC PoohBah!
Default Re: Klonopin Feels like it's Making me Dumber

Quote:
Originally Posted by Guiness187055 View Post
Slowly wean yourself off of the benzo if you think it will make you feel better. Just tell your doctor that you want to SLOWLY wean off.
Almost impossible, to go off totally.
the withdwal is hell.
i would end up in hospital.
InfiniteSadness is offline   Reply With Quote
Old 11-30-2018, 07:39 PM   #4
InfiniteSadness
Grand Member
InfiniteSadness has no updates.
 
Member Since: Aug 2012
Location: USA
Posts: 946
My Mood: Klonopin Feels like it's Making me Dumber

5 yr Member
58 hugs
given
PC PoohBah!
Default Re: Klonopin Feels like it's Making me Dumber

Bump.....
InfiniteSadness is offline   Reply With Quote
Old 11-30-2018, 07:44 PM   #5
still_crazy
Grand Poohbah
still_crazy has no updates.
 
Member Since: Oct 2016
Location: United States of America
Posts: 1,512
2 yr Member
2,829 hugs
given
Default Re: Klonopin Feels like it's Making me Dumber

try asking about a switch to valium and a -slow- -slow- slooooow taper off the valium.

some supplements...high dose B3 (id recommend niacinamide, personally), taurine, magnesium, antioxidants...

seem to help.
still_crazy is offline   Reply With Quote
Old 12-01-2018, 05:12 PM   #6
InfiniteSadness
Grand Member
InfiniteSadness has no updates.
 
Member Since: Aug 2012
Location: USA
Posts: 946
My Mood: Klonopin Feels like it's Making me Dumber

5 yr Member
58 hugs
given
PC PoohBah!
Default Re: Klonopin Feels like it's Making me Dumber

Quote:
Originally Posted by still_crazy View Post
try asking about a switch to valium and a -slow- -slow- slooooow taper off the valium.

some supplements...high dose B3 (id recommend niacinamide, personally), taurine, magnesium, antioxidants...

seem to help.
why niacin, and B3??
problem is I need an anxiety med right now, I dunno if valium is similar to klonopin? I don't want sedation either from it.
i read all benzos work on same chemical in the brain.
InfiniteSadness is offline   Reply With Quote
Old 12-05-2018, 04:24 PM   #7
InfiniteSadness
Grand Member
InfiniteSadness has no updates.
 
Member Since: Aug 2012
Location: USA
Posts: 946
My Mood: Klonopin Feels like it's Making me Dumber

5 yr Member
58 hugs
given
PC PoohBah!
Default Re: Klonopin Feels like it's Making me Dumber

I've tried some vitamins and they didn't help much
InfiniteSadness is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -5. The time now is 11:25 PM.


Powered by vBulletin® — Copyright © 2000 - 2019, Jelsoft Enterprises Ltd.




advertisement

 

The material on this site is for informational purposes only, and is not a substitute for medical advice,
diagnosis or treatment provided by a qualified health care provider. .
Always consult your doctor or mental health professional before trying anything you read here.

 

HomeAbout UsContact UsPrivacy PolicyTerms of UseDisclaimer
Forums HomeCommunity GuidelinesHelp


 
Helplines and Lifelines